Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 57, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 1, 2007, 5:44 PM CST for Perry County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2007, 5:44 PM CST (23:44 UTC)
- Expired
- Mar 1, 2007, 6:30 PM CST
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Perry County, AL
The radar
The Birmingham radar (KBMX), 81 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 7:28 AM CST | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 724 m²/s²
- 0-3 km storm-relative helicity
- 855 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 012344
SVRBMX
ALC105-020030-
/O.NEW.KBMX.SV.W.0057.070301T2344Z-070302T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PERRY COUNTY IN CENTRAL ALABAMA
THIS INCLUDES THE CITY OF MARION
* UNTIL 630 PM CST
* AT 539 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF HEIBERGER
TO UNIONTOWN...OR ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
MARION TO 11 MILES NORTHEAST OF CHICKASAW STATE PARK...AND MOVING
EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HEIBERGER BY 550 PM CST
MARION BY 555 PM CST
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3240 8753 3266 8752 3266 8747 3281 8746
3283 8742 3287 8742 3287 8732 3282 8731
3283 8702 3260 8705 3251 8712 3251 8741
3249 8743 3237 8743
$$
JD/811 follow-up statement
000
WWUS54 KBMX 020005
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 PM CST THU MAR 1 2007
ALC105-020030-
/O.CON.KBMX.SV.W.0057.000000T0000Z-070302T0030Z/
PERRY AL-
605 PM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR PERRY COUNTY...
AT 600 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAKMULGEE TO 9 MILES NORTHEAST OF UNIONTOWN...OR ALONG
A LINE EXTENDING FROM 10 MILES SOUTHEAST OF BRENT TO 9 MILES SOUTH OF
MARION...MOVING EAST AT 40 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THURSDAY EVENING
FOR EASTERN ALABAMA.
LAT...LON 3240 8753 3266 8752 3266 8747 3281 8746
3283 8742 3287 8742 3287 8732 3282 8731
3283 8702 3260 8705 3251 8712 3251 8741
3249 8743 3237 8743
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 12:09 PM CST, 5 hours 35 minutes earlier.
Area forecast discussion, Mar 1, 12:09 PM CST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1209 PM CST THU MAR 1 2007 .UPDATE...FOR 00Z AVIATION. && .DISCUSSION... MAIN LINE OF CONVECTION CONTINUES TO PUSH THROUGH CENTRAL ALABAMA WITH SEVERAL DISCRETE CELLS AHEAD OF THE MAIN LINE. COUNTIES WILL GRADUALLY BE CLEARED FROM THE WATCH BEHIND THE MAIN LINE. && .AVIATION...DISCUSSION FOR 00Z TAFS. COLD FRONT CONTINUES TO PUSH INTO WEST ALABAMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF AND ALONG THE FRONT BUT SHOULD BE PUSHING OUT OF SOUTHEAST ALABAMA AROUND 04Z. CONDITIONS ARE EXPECTED TO IMPROVE RAPIDLY BEHIND THE FRONT FRONT WITH CEILINGS ABOVE 4000 FT THEN SCT CIRRUS LATER IN THE EVENING. FOR EET, ANB, MGM AND TOI...LOOK FOR ONGOING CONVECTION THROUGH THE NEXT FEW HOURS WITH IFR CEILING AND VIS WITHIN THUNDERSTORMS. WINDS WILL BE SOUTHERLY AND GUSTING TO 30KT UNTIL FRONTAL PASSAGE THEN BECOMING WEST NORTHWEST. FOR TCL AND BHM...CLEARING LINE IS APPROACHING AND VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE EVENING. WINDS WILL BE WEST NORTHWEST THROUGH THE EVENING. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM TONIGHT. &&
Hazardous weather outlook, Mar 1, 4:50 PM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 450 PM CST THU MAR 1 2007 ALZ011>015-017>050-022300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 450 PM CST THU MAR 1 2007 ...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SERIOUS THREAT OF SEVERE THUNDERSTORMS...INCLUDING A HIGH RISK OF TORNADOES...ACROSS MUCH OF CENTRAL ALABAMA THIS AFTERNOON INTO THE OVERNIGHT HOURS. NUMEROUS THUNDERSTORMS...ALONG AND AHEAD OF A WARM FRONT NOW EDGING INTO NORTHWESTERN ALABAMA WILL CONTINUE TO MOVE EASTWARD ACROSS THE STATE...KEEPING THE THREAT FOR SEVERE WEATHER IN THE FORECAST AS LATE AS 10 PM. LARGE HAIL...LOCALLY DAMAGING WINDS AND TORNADOES...PERHAPS VIOLENT TORNADOES ARE EXPECTED GENERALLY SOUTHEAST OF A LINE FROM GRAYSON TO MILLPORT. THIS OUTBREAK IS PROVING TO BE SIGNIFICANT SEVERE WEATHER AND TORNADO EVENT ACROSS CENTRAL ALABAMA. EVERYONE ACROSS THE AREA SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS....AND QUICKLY IMPLEMENT YOUR EMERGENCY PLAN IF A WARNING IS ISSUED FOR YOUR AREA. ADDITIONALLY...WINDS WILL BE GUSTY THROUGHOUT THE DAY AND LAST INTO THE EVENING HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE WIND ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE NEEDED ON THURSDAY. 12/SIRMON
In the hours before
Local storm report, Mar 1, 4:30 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL 10 SE CENTRE 34.05N 85.55W
03/01/2007 E0.50 INCH CHEROKEE AL PUBLIC
DIME SIZE HAIL REPORTED ACROSS SOUTHEAST CHEROKEE COUNTY.
0425 AM HAIL WINFIELD 33.93N 87.80W
03/01/2007 M0.75 INCH MARION AL FIRE DEPT/RESCUE
PENNY SIZE HAIL REPORTED BY WINFIELD FIRE DEPARTMENT
1154 AM HAIL 10 S LINDEN 32.16N 87.79W
03/01/2007 E0.25 INCH MARENGO AL EMERGENCY MNGR
PEA HAIL REPORTED AT DIXONS MILL
1158 AM FUNNEL CLOUD 8 N BEXAR 34.31N 88.15W
03/01/2007 MARION AL PUBLIC
PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
CLOUD
1240 PM TSTM WND DMG ORRVILLE 32.31N 87.25W
03/01/2007 DALLAS AL EMERGENCY MNGR
ROOF OFF HOUSE NEAR ORRVILLE. POSSIBLE TORNADO
0245 PM FUNNEL CLOUD VERNON 33.76N 88.11W
03/01/2007 LAMAR AL EMERGENCY MNGR
DAMAGE REPORTED IN VERNON. POSSIBLE TORNADO.
0300 PM HAIL 2 E ELROD 33.25N 87.75W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL IN THE BUHL COMMUNITY. FUNNEL CLOUD
REPORTED OVER BUHL
0305 PM TORNADO 12 SE HAYNEVILLE 32.06N 86.43W
03/01/2007 LOWNDES AL EMERGENCY MNGR
TOUCHDOWN REPORTED IN SANDY RIDGE. SEVERAL HOUSES
DAMAGED.
0310 PM FUNNEL CLOUD 4 S WINFIELD 33.87N 87.80W
03/01/2007 FAYETTE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED 4 MILES SOUTH OF WINFIELD.
0315 PM HAIL SAMANTHA 33.41N 87.58W
03/01/2007 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
HAIL W/ TREES DOWN
0315 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL EMERGENCY MNGR
ROOF DAMAGE NEAR HWY 107 WITH TREES DOWN. POSSIBLE
TORNADO DAMAGE.
0315 PM TORNADO 10 SE HAYNEVILLE 32.08N 86.46W
03/01/2007 LOWNDES AL EMERGENCY MNGR
EMA REPORTS TOUCHDOWN IN LETOHATCHEE/SANDY RIDGE.
UNACCESSABLE AREA DUE TO DAMAGE. ASSISSTANCE FROM MGM SO
REQUESTED.
0325 PM HAIL NORTHPORT 33.24N 87.59W
03/01/2007 E1.75 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM HEAVY RAIN MONTGOMERY 32.35N 86.28W
03/01/2007 E3.00 INCH MONTGOMERY AL AMATEUR RADIO
MONTGOMERY COUNTY MEASURED.
0330 PM HAIL 2 N NORTHPORT 33.27N 87.59W
03/01/2007 E0.50 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E1.00 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
GENA IN TUSCALOOSA CO.
0330 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL AMATEUR RADIO
CO RD 49. WORKSHOP DESTROYED. OTHER STRUCTURAL DAMAGE.
POSSIBLE TORNADO DAMAGE.
0330 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
POSSIBLE TORNADO.
0335 PM FLOOD MONTGOMERY 32.35N 86.28W
03/01/2007 MONTGOMERY AL AMATEUR RADIO
VAUGHN RD. DITCHES OVERFLOWING.
0335 PM HAIL 2 N OAK GROVE 33.22N 86.30W
03/01/2007 E0.88 INCH TALLADEGA AL AMATEUR RADIO
0335 PM TORNADO RAMER 32.06N 86.23W
03/01/2007 MONTGOMERY AL EMERGENCY MNGR
UNCONFIRMED TORNADO TOUCHDOWN
0345 PM FUNNEL CLOUD NE TUSCALOOSA 33.24N 87.54W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
0350 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E0.50 INCH TUSCALOOSA AL TRAINED SPOTTER
0350 PM FUNNEL CLOUD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL TRAINED SPOTTER
REPORTED BY SPOTTER
0350 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
ROOF DESTROYED ON HOME. POSSIBLE TORNADO DMG.
0412 PM TSTM WND DMG 1 SE GRAYSVILLE 33.62N 86.96W
03/01/2007 JEFFERSON AL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE WESTWOOD COMMUNITY.
0415 PM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
03/01/2007 WALKER AL PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
TOWARD MANCHESTER.
0428 PM FLASH FLOOD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
COUNTY ROAD 171 ON NORTH SIDE OF CITY FLOODED AND
IMPASSABLE.
&&
DESLocal storm report, Mar 1, 4:55 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL 10 SE CENTRE 34.05N 85.55W
03/01/2007 E0.50 INCH CHEROKEE AL PUBLIC
DIME SIZE HAIL REPORTED ACROSS SOUTHEAST CHEROKEE COUNTY.
0425 AM HAIL WINFIELD 33.93N 87.80W
03/01/2007 M0.75 INCH MARION AL FIRE DEPT/RESCUE
PENNY SIZE HAIL REPORTED BY WINFIELD FIRE DEPARTMENT
1154 AM HAIL 10 S LINDEN 32.16N 87.79W
03/01/2007 E0.25 INCH MARENGO AL EMERGENCY MNGR
PEA HAIL REPORTED AT DIXONS MILL
1158 AM FUNNEL CLOUD 8 N BEXAR 34.31N 88.15W
03/01/2007 MARION AL PUBLIC
PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
CLOUD
1240 PM TSTM WND DMG ORRVILLE 32.31N 87.25W
03/01/2007 DALLAS AL EMERGENCY MNGR
ROOF OFF HOUSE NEAR ORRVILLE. POSSIBLE TORNADO
0245 PM FUNNEL CLOUD VERNON 33.76N 88.11W
03/01/2007 LAMAR AL EMERGENCY MNGR
DAMAGE REPORTED IN VERNON. POSSIBLE TORNADO.
0300 PM HAIL 2 E ELROD 33.25N 87.75W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL IN THE BUHL COMMUNITY. FUNNEL CLOUD
REPORTED OVER BUHL
0305 PM TORNADO 12 SE HAYNEVILLE 32.06N 86.43W
03/01/2007 LOWNDES AL EMERGENCY MNGR
TOUCHDOWN REPORTED IN SANDY RIDGE. SEVERAL HOUSES
DAMAGED.
0310 PM FUNNEL CLOUD 4 S WINFIELD 33.87N 87.80W
03/01/2007 FAYETTE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED 4 MILES SOUTH OF WINFIELD.
0315 PM TORNADO 10 SE HAYNEVILLE 32.08N 86.46W
03/01/2007 LOWNDES AL EMERGENCY MNGR
*** 2 INJ *** EMA REPORTS TOUCHDOWN IN LETOHATCHEE AND
SANDY RIDGE. UNACCESSABLE AREA DUE TO DAMAGE. TWO
INJURIES REPORTED SO FAR.
0315 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL EMERGENCY MNGR
ROOF DAMAGE NEAR HWY 107 WITH TREES DOWN. POSSIBLE
TORNADO DAMAGE.
0315 PM HAIL SAMANTHA 33.41N 87.58W
03/01/2007 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
HAIL W/ TREES DOWN
0325 PM HAIL NORTHPORT 33.24N 87.59W
03/01/2007 E1.75 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
POSSIBLE TORNADO.
0330 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL AMATEUR RADIO
CO RD 49. WORKSHOP DESTROYED. OTHER STRUCTURAL DAMAGE.
POSSIBLE TORNADO DAMAGE.
0330 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E1.00 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
GENA IN TUSCALOOSA CO.
0330 PM HAIL 2 N NORTHPORT 33.27N 87.59W
03/01/2007 E0.50 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM HEAVY RAIN MONTGOMERY 32.35N 86.28W
03/01/2007 E3.00 INCH MONTGOMERY AL AMATEUR RADIO
MONTGOMERY COUNTY MEASURED.
0335 PM TORNADO RAMER 32.06N 86.23W
03/01/2007 MONTGOMERY AL EMERGENCY MNGR
UNCONFIRMED TORNADO TOUCHDOWN
0335 PM HAIL 2 N OAK GROVE 33.22N 86.30W
03/01/2007 E0.88 INCH TALLADEGA AL AMATEUR RADIO
0335 PM FLOOD MONTGOMERY 32.35N 86.28W
03/01/2007 MONTGOMERY AL AMATEUR RADIO
VAUGHN RD. DITCHES OVERFLOWING.
0345 PM FUNNEL CLOUD NE TUSCALOOSA 33.24N 87.54W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
0350 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
ROOF DESTROYED ON HOME. POSSIBLE TORNADO DMG.
0350 PM FUNNEL CLOUD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL TRAINED SPOTTER
REPORTED BY SPOTTER
0350 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E0.50 INCH TUSCALOOSA AL TRAINED SPOTTER
0412 PM TSTM WND DMG 1 SE GRAYSVILLE 33.62N 86.96W
03/01/2007 JEFFERSON AL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE WESTWOOD COMMUNITY.
0415 PM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
03/01/2007 WALKER AL PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
TOWARD MANCHESTER.
0428 PM FLASH FLOOD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
COUNTY ROAD 171 ON NORTH SIDE OF CITY FLOODED AND
IMPASSABLE.
0440 PM HAIL 5 N NORTHPORT 33.32N 87.59W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME AND NICKEL SIZE HAIL 5 MILES NORTH OF NORTHPORT ON
HIGHWAY 43.
0445 PM FUNNEL CLOUD BIRMINGHAM 33.53N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
FUNNEL CLOUD REPORTED OVER TARRANT...NORTH OF THE
BIRMINGHAM AIRPORT.
&&
DESLocal storm report, Mar 1, 5:08 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FUNNEL CLOUD 5 N BIRMINGHAM 33.60N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS A FUNNEL CLOUD 5 MILES NORTH OF
THE BIRMINGHAM AIRPORT.
0503 PM HAIL 1 E NORTHPORT 33.24N 87.57W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED 1 MILE EAST OF NORTHPORT.
&&
DESLocal storm report, Mar 1, 5:14 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL AKRON 32.88N 87.74W
03/01/2007 E0.25 INCH HALE AL EMERGENCY MNGR
NUMEROUS REPORTS OF PEA SIZE HAIL IN AKRON.
&&
DESLocal storm report, Mar 1, 5:35 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO ARLEY 34.08N 87.21W
03/01/2007 WINSTON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS TWO TORNADOES TOUCHED DOWN IN
ARLEY WITH MULTIPLE HOMES DESTROYED.
&&
DESLocal storm report, Mar 1, 5:37 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
537 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL 10 SE CENTRE 34.05N 85.55W
03/01/2007 E0.50 INCH CHEROKEE AL PUBLIC
DIME SIZE HAIL REPORTED ACROSS SOUTHEAST CHEROKEE COUNTY.
0425 AM HAIL WINFIELD 33.93N 87.80W
03/01/2007 M0.75 INCH MARION AL FIRE DEPT/RESCUE
PENNY SIZE HAIL REPORTED BY WINFIELD FIRE DEPARTMENT
1154 AM HAIL 10 S LINDEN 32.16N 87.79W
03/01/2007 E0.25 INCH MARENGO AL EMERGENCY MNGR
PEA HAIL REPORTED AT DIXONS MILL
1158 AM FUNNEL CLOUD 8 N BEXAR 34.31N 88.15W
03/01/2007 MARION AL PUBLIC
PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
CLOUD
1240 PM TSTM WND DMG ORRVILLE 32.31N 87.25W
03/01/2007 DALLAS AL EMERGENCY MNGR
ROOF OFF HOUSE NEAR ORRVILLE. POSSIBLE TORNADO
0245 PM FUNNEL CLOUD VERNON 33.76N 88.11W
03/01/2007 LAMAR AL EMERGENCY MNGR
DAMAGE REPORTED IN VERNON. POSSIBLE TORNADO.
0300 PM HAIL 2 E ELROD 33.25N 87.75W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL IN THE BUHL COMMUNITY. FUNNEL CLOUD
REPORTED OVER BUHL
0305 PM TORNADO 12 SE HAYNEVILLE 32.06N 86.43W
03/01/2007 LOWNDES AL EMERGENCY MNGR
TOUCHDOWN REPORTED IN SANDY RIDGE. SEVERAL HOUSES
DAMAGED.
0310 PM FUNNEL CLOUD 4 S WINFIELD 33.87N 87.80W
03/01/2007 FAYETTE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED 4 MILES SOUTH OF WINFIELD.
0315 PM HAIL SAMANTHA 33.41N 87.58W
03/01/2007 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
HAIL W/ TREES DOWN
0315 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL EMERGENCY MNGR
ROOF DAMAGE NEAR HWY 107 WITH TREES DOWN. POSSIBLE
TORNADO DAMAGE.
0315 PM TORNADO 10 SE HAYNEVILLE 32.08N 86.46W
03/01/2007 LOWNDES AL EMERGENCY MNGR
*** 2 INJ *** EMA REPORTS TOUCHDOWN IN LETOHATCHEE AND
SANDY RIDGE. UNACCESSABLE AREA DUE TO DAMAGE. TWO
INJURIES REPORTED SO FAR.
0325 PM HAIL NORTHPORT 33.24N 87.59W
03/01/2007 E1.75 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
POSSIBLE TORNADO.
0330 PM HEAVY RAIN MONTGOMERY 32.35N 86.28W
03/01/2007 E3.00 INCH MONTGOMERY AL AMATEUR RADIO
MONTGOMERY COUNTY MEASURED.
0330 PM HAIL 2 N NORTHPORT 33.27N 87.59W
03/01/2007 E0.50 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E1.00 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
GENA IN TUSCALOOSA CO.
0330 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL AMATEUR RADIO
CO RD 49. WORKSHOP DESTROYED. OTHER STRUCTURAL DAMAGE.
POSSIBLE TORNADO DAMAGE.
0335 PM FLOOD MONTGOMERY 32.35N 86.28W
03/01/2007 MONTGOMERY AL AMATEUR RADIO
VAUGHN RD. DITCHES OVERFLOWING.
0335 PM HAIL 2 N OAK GROVE 33.22N 86.30W
03/01/2007 E0.88 INCH TALLADEGA AL AMATEUR RADIO
0335 PM TORNADO RAMER 32.06N 86.23W
03/01/2007 MONTGOMERY AL EMERGENCY MNGR
UNCONFIRMED TORNADO TOUCHDOWN
0345 PM FUNNEL CLOUD NE TUSCALOOSA 33.24N 87.54W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
0350 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E0.50 INCH TUSCALOOSA AL TRAINED SPOTTER
0350 PM FUNNEL CLOUD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL TRAINED SPOTTER
REPORTED BY SPOTTER
0350 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
ROOF DESTROYED ON HOME. POSSIBLE TORNADO DMG.
0412 PM TSTM WND DMG 1 SE GRAYSVILLE 33.62N 86.96W
03/01/2007 JEFFERSON AL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE WESTWOOD COMMUNITY.
0415 PM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
03/01/2007 WALKER AL PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
TOWARD MANCHESTER.
0428 PM FLASH FLOOD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
COUNTY ROAD 171 ON NORTH SIDE OF CITY FLOODED AND
IMPASSABLE.
0430 PM TORNADO ARLEY 34.08N 87.21W
03/01/2007 WINSTON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS TWO TORNADOES TOUCHED DOWN IN
ARLEY WITH MULTIPLE HOMES DESTROYED.
0440 PM HAIL 5 N NORTHPORT 33.32N 87.59W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME AND NICKEL SIZE HAIL 5 MILES NORTH OF NORTHPORT ON
HIGHWAY 43.
0445 PM FUNNEL CLOUD BIRMINGHAM 33.53N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
FUNNEL CLOUD REPORTED OVER TARRANT...NORTH OF THE
BIRMINGHAM AIRPORT.
0500 PM FUNNEL CLOUD 5 N BIRMINGHAM 33.60N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS A FUNNEL CLOUD 5 MILES NORTH OF
THE BIRMINGHAM AIRPORT.
0503 PM HAIL 1 E NORTHPORT 33.24N 87.57W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED 1 MILE EAST OF NORTHPORT.
0504 PM HAIL AKRON 32.88N 87.74W
03/01/2007 E0.25 INCH HALE AL EMERGENCY MNGR
NUMEROUS REPORTS OF PEA SIZE HAIL IN AKRON.
&&
DESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 4:14 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Marion | 31 min |
| Mar 1, 4:25 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
| Mar 1, 4:38 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 40 min |
| Mar 1, 4:55 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 35 min |
| Mar 1, 5:08 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 37 min |
| Mar 1, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 39 min |
| Mar 1, 10:44 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Mar 1, 11:20 AM CST | Tornado Warning | BMX | Marengo | 40 min |
| Mar 1, 11:47 AM CST | Tornado Warning | BMX | Marion | 13 min |
| Mar 1, 12:00 PM CST | Severe Thunderstorm Warning | BMX | Marengo | 15 min |
| Mar 1, 12:04 PM CST | Tornado Warning | BMX | Chambers | 11 min |
| Mar 1, 12:07 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 38 min |
| Mar 1, 12:18 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 27 min |
| Mar 1, 12:24 PM CST | Tornado Warning | BMX | Dallas | 51 min |
| Mar 1, 1:42 PM CST | Tornado Warning | BMX | Pike | 48 min |
| Mar 1, 2:02 PM CST | Severe Thunderstorm Warning | BMX | St. Clair | 28 min |
| Mar 1, 2:02 PM CST | Tornado Warning | BMX | Pickens | 28 min |
| Mar 1, 2:11 PM CST | Tornado Warning | BMX | Montgomery | 34 min |
| Mar 1, 2:12 PM CST | Tornado Warning | BMX | Greene, Sumter | 33 min |
| Mar 1, 2:19 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 41 min |
| Mar 1, 2:20 PM CST | Tornado Warning | BMX | Lowndes | 40 min |
| Mar 1, 2:23 PM CST | Tornado Warning | BMX | Montgomery, Pike | 37 min |
| Mar 1, 2:25 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 35 min |
| Mar 1, 2:26 PM CST | Tornado Warning | BMX | Pickens | 34 min |
| Mar 1, 2:30 PM CST | Tornado Warning | BMX | Barbour | 30 min |
| Mar 1, 2:40 PM CST | Tornado Warning | BMX | Lamar | 35 min |
| Mar 1, 2:42 PM CST | Tornado Warning | BMX | Greene | 33 min |
| Mar 1, 2:43 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 2:45 PM CST | Tornado Warning | BMX | Tuscaloosa | 30 min |
| Mar 1, 2:48 PM CST | Tornado Warning | BMX | Fayette | 27 min |
| Mar 1, 2:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 2:57 PM CST | Severe Thunderstorm Warning | BMX | Marion | 33 min |
| Mar 1, 2:57 PM CST | Tornado Warning | BMX | Barbour | 33 min |
| Mar 1, 2:59 PM CST | Tornado Warning | BMX | Sumter | 5 min |
| Mar 1, 3:01 PM CST | Tornado Warning | BMX | Pickens | 29 min |
| Mar 1, 3:07 PM CST | Tornado Warning | BMX | Montgomery | 35 min |
| Mar 1, 3:10 PM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Mar 1, 3:12 PM CST | Tornado Warning | BMX | Tuscaloosa | 33 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Pike | 13 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Jefferson, Walker | 32 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 3:15 PM CST | Tornado Warning | BMX | Greene | 17 min |
| Mar 1, 3:18 PM CST | Tornado Warning | BMX | Marion, Winston | 42 min |
| Mar 1, 3:23 PM CST | Tornado Warning | BMX | Barbour, Bullock | 52 min |
| Mar 1, 3:37 PM CST | Severe Thunderstorm Warning | BMX | Macon | 38 min |
| Mar 1, 3:39 PM CST | Tornado Warning | BMX | Tuscaloosa | 36 min |
| Mar 1, 3:41 PM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa | 34 min |
| Mar 1, 3:48 PM CST | Tornado Warning | BMX | Walker | 27 min |
| Mar 1, 3:51 PM CST | Tornado Warning | BMX | Pickens | 24 min |
| Mar 1, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 45 min |
| Mar 1, 4:08 PM CST | Tornado Warning | BMX | Jefferson | 67 min |
| Mar 1, 4:13 PM CST | Tornado Warning | BMX | Pickens | 20 min |
| Mar 1, 4:16 PM CST | Tornado Warning | BMX | Tuscaloosa | 59 min |
| Mar 1, 4:24 PM CST | Tornado Warning | BMX | Macon | 36 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Greene | 38 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Pike | 38 min |
| Mar 1, 4:43 PM CST | Tornado Warning | BMX | Sumter | 22 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Hale | 38 min |
| Mar 1, 5:02 PM CST | Tornado Warning | BMX | Bullock | 18 min |
| Mar 1, 5:06 PM CST | Tornado Warning | BMX | Marengo | 26 min |
| Mar 1, 5:14 PM CST | Tornado Warning | BMX | Jefferson | 46 min |
| Mar 1, 5:15 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 30 min |
| Mar 1, 5:23 PM CST | Tornado Warning | BMX | Hale | 19 min |
| Mar 1, 5:32 PM CST | Tornado Warning | BMX | Bibb | 43 min |
| Mar 1, 5:38 PM CST | Tornado Warning | BMX | Shelby | 37 min |
| Mar 1, 5:48 PM CST | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 42 min |
| Mar 1, 5:59 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.